# SDR NOCA05310

- Difficulty date: July 9, 2010
- Submitted: July 10, 2010
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C N765 EN ROUTE RMS TO FRU ADVISED MCC THE LEFT GENERATOR DRIVE LIGHT CAME ON. FLT CREW PERFORMED QRH PROCEDURES GENERATOR DRIVE LIGHT STAYED ON.  NOTE:  THE APU WAS INOP.  THE A/C DIVERTED TO LEJ.  A SOFT OVERWEIGHT LANDING WAS ACCOMPLISHED OVERWEIGHT LANDING INSP PER M/M TASK 05-51-35-212-001 PHASE 1 OPTION ALPHA NO DEFECTS NOTED.  APU INOP ECU FAULT.  REPLACED APU ECU P/N 2117392-20 S/N 88-B0015 PER M/M 49-61-05-404-008 AND TASK 49-61-65/201 OPS CHECKED OK CLEARED CI 49-03.  IDG VALVE EICAS MSG DISPLAYED.  OPENED CI 75-01 MEL 75-21-1 OPENED C/B M4 LT ENG IDG VALVE AND COLLARDED.  PERFORMED MAINT PROCEDURE LOCKED IDG VALVE IN OPEN POSITION STOWED CONNECTOR.  NR 1 ENGINE GENERATOR PER MEL 24-00-1 CAT B (M)(O) EXCEPT FOR ER BEYOND 120 MINUTES -  SDR REMAINS OPEN.
